Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 2941349, 11 pages
https://doi.org/10.1155/2017/2941349
Research Article

Stability of a Class of Hybrid Neutral Stochastic Differential Equations with Unbounded Delay

1School of Applied Mathematics, Nanjing University of Finance and Economics, Nanjing, Jiangsu 210023, China
2School of Mathematical Sciences and Institute of Finance and Statistics, Nanjing Normal University, Nanjing, Jiangsu 210023, China

Correspondence should be addressed to Ruili Song; moc.361@7002lrgnos

Received 12 April 2017; Revised 2 July 2017; Accepted 19 July 2017; Published 21 August 2017

Academic Editor: Rigoberto Medina

Copyright © 2017 Boliang Lu and Ruili Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Bao, G. Yin, and C. Yuan, “Ergodicity for functional stochastic differential equations and applications,” Nonlinear Analysis, Theory, Methods and Applications, vol. 98, pp. 66–82, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Delattre, V. Genon-Catalot, and A. Samson, “Mixtures of stochastic differential equations with random effects: application to data clustering,” Journal of Statistical Planning and Inference, vol. 173, pp. 109–124, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. M. N. Abdelghani and A. V. Melnikov, “On linear stochastic equations of optional semimartingales and their applications,” Statistics and Probability Letters, vol. 125, pp. 207–214, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Shi, X. Liu, Y. Tang, H. Zhu, and S. Zhong, “Some novel approaches on state estimation of delayed neural networks,” Information Sciences, vol. 372, pp. 313–331, 2016. View at Publisher · View at Google Scholar · View at Scopus
  5. K. Shi, X. Liu, H. Zhu, S. Zhong, Y. Zeng, and C. Yin, “Novel delay-dependent master-slave synchronization criteria of chaotic Lur'e systems with time-varying-delay feedback control,” Applied Mathematics and Computation, vol. 282, pp. 137–154, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Zhang, D. Zeng, S. Zhong, and Y. Yu, “Event-triggered sampling control for stability and stabilization of memristive neural networks with communication delays,” Applied Mathematics and Computation, vol. 310, pp. 57–74, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Q. Zhu and J. Cao, “Stability analysis for stochastic neural networks of neutral type with both Markovian jump parameters and mixed time delays,” Neurocomputing, vol. 73, no. 13-15, pp. 2671–2680, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Liu and Q. Zhu, “Mean square stability of two classes of theta method for neutral stochastic differential delay equations,” Journal of Computational and Applied Mathematics, vol. 305, pp. 55–67, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. X. Ma and F. Xi, “Moderate deviations for neutral stochastic differential delay equations with jumps,” Statistics and Probability Letters, vol. 126, pp. 97–107, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Q. Zhu, F. Xi, and X. Li, “Robust exponential stability of stochastically nonlinear jump systems with mixed time delays,” Journal of Optimization Theory and Applications, vol. 154, no. 1, pp. 154–174, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Q. Zhu, “pth moment exponential stability of impulsive stochastic functional differential equations with Markovian switching,” Journal of the Franklin Institute. Engineering and Applied Mathematics, vol. 351, no. 7, pp. 3965–3986, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Q. Zhu, “Razumikhin-type theorem for stochastic functional differential equations with Lévy noise and Markov switching,” International Journal of Control, vol. 90, no. 8, pp. 1703–1712, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Wang and Q. Zhu, “Stability analysis of Markov switched stochastic differential equations with both stable and unstable subsystems,” Systems and Control Letters, vol. 105, pp. 55–61, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Q. Zhu and J. Cao, “Stability analysis of markovian jump stochastic BAM neural networks with impulse control and mixed time delays,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 3, pp. 467–479, 2012. View at Publisher · View at Google Scholar · View at Scopus
  15. Q. Zhu and J. Cao, “Stability of Markovian jump neural networks with impulse control and time varying delays,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 13, no. 5, pp. 2259–2270, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Q. Zhu, J. Cao, and R. Rakkiyappan, “Exponential input-to-state stability of stochastic Cohen-Grossberg neural networks with mixed delays,” Nonlinear Dynamics. An International Journal of Nonlinear Dynamics and Chaos in Engineering Systems, vol. 79, no. 2, pp. 1085–1098, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. X. Li and X. Mao, “A note on almost sure asymptotic stability of neutral stochastic delay differential equations with Markovian switching,” Automatica. A Journal of IFAC, the International Federation of Automatic Control, vol. 48, no. 9, pp. 2329–2334, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. Xu and Z. He, “Exponential stability of neutral stochastic delay differential equations with Markovian switching,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 52, pp. 64–73, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. Xiang and J. Cao, “Almost periodic solution of Cohen-Grossberg neural networks with bounded and unbounded delays,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 10, no. 4, pp. 2407–2419, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Obradović and M. Milosević, “Stability of a class of neutral stochastic differential equations with unbounded delay and Markovian switching and the Eular-Maruyama method,” Journal of Computational and Applied Mathematics, vol. 309, pp. 244–266, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  21. L. Hu, X. Mao, and Y. Shen, “Stability and boundedness of nonlinear hybrid stochastic differential delay equations,” Systems and Control Letters, vol. 62, no. 2, pp. 178–187, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Z. Hu, F. K. Wu, and C. M. Huang, “General decay pathwise stability of neutral stochastic differential equations with unbounded delay,” Acta Mathematica Sinica (English Series), vol. 27, no. 11, pp. 2153–2168, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Z. Yang, E. Zhu, Y. Xu, and Y. Tan, “Razumikhin-type theorems on exponential stability of stochastic functional differential equations with infinite delay,” Acta Applicandae Mathematicae, vol. 111, no. 2, pp. 219–231, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. X. Meng, S. Hu, and P. Wu, “Pathwise estimation of stochastic differential equations with unbounded delay and its application to stochastic pantograph equations,” Acta Applicandae Mathematicae, vol. 113, no. 2, pp. 231–246, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  26. X. Mao, Stochastic Differential Equations and their Application, Horwood, Chichester, UK, 2008. View at MathSciNet